# SDR HALA2016091000350

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 8,624 hours, 1,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 43256090003
- Part serial: 07240
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WSPU,12WL, DOOR 1R FAILED TEST.  TRIED NEW ESPU BATTERY, NO HELP.  ESPU WILL NOT TEST.  CA IN PROGRESS, REPLACED R1 DOOR SLIDE IAW AMDS 2561-9403.  OPS OK, RII TASK COMPLIED WITH.
